# SDR 98ZZZX2343

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802WP
- Make and model: Dhav DHC8103
- Aircraft serial: 010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Failed
- Location: Cabin
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT FORWARD SIDE OF CABIN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT LOCATION PS1 (WARDROBE CLOSET).  SYSTEM OPS CHECKED GOOD IAW PSM 1-8-2 SECTION 33-51-00, PAGES 201-203.
